Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 3, NWS Atlanta, GA

February 12, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 12, 2019, 2:23 PM EST for 7 counties in Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 12, 2019, 2:23 PM EST (19:23 UTC)
Expired
Feb 12, 2019, 3:15 PM EST
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Macon County, GA, Peach County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA

What was reported inside it

TimeReportWhereRemark
Feb 12, 2:24 PM ESTTSTM WND DMG5 Wsw Fickling Mill, GAIN ADDITION TO NUMEROUS TREES BLOWN DOWN ACROSS THE COUNTY, EMERGENCY MANAGEMENT REPORTED 2 HOMES WITH ROOF DAMAGE CAUSED BY THE WIND 4-5 MILES NORTH OF BUTLER
Feb 12, 2:47 PM ESTTSTM WND DMG1 Sw Winchester, GAEMERGENCY MANAGER REPORTED DAMAGE TO A DAIRY BARN TIN ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS52 KFFC 121923
SVRFFC
GAC021-079-193-225-263-269-293-122015-
/O.NEW.KFFC.SV.W.0003.190212T1923Z-190212T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
223 PM EST TUE FEB 12 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Macon County in west central Georgia...
  Southwestern Bibb County in central Georgia...
  Southeastern Upson County in west central Georgia...
  Central Peach County in central Georgia...
  Crawford County in central Georgia...
  East central Talbot County in west central Georgia...
  Taylor County in west central Georgia...

* Until 315 PM EST.

* At 222 PM EST, a severe thunderstorm was located near Wesley
  Church, or near Butler, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Valley, Butler, Roberta, Marshallville, Reynolds, Saint Louis,
  Nakomis, Rupert, Charing, Garden Valley, Hicks, Potterville,
  Knoxville, Lizella, Lee Pope, Salem, Prattsburg, Sandy Point, Horns
  and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8432 3240 8432 3239 8435 3240 8436
      3275 8437 3283 8378 3244 8382 3246 8383
      3246 8385 3238 8384
TIME...MOT...LOC 1922Z 262DEG 41KT 3262 8428 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
732 
WWUS52 KFFC 121950
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
250 PM EST TUE FEB 12 2019

GAC263-293-121959-
/O.CAN.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Upson GA-Talbot GA-
250 PM EST TUE FEB 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPSON AND EAST
CENTRAL TALBOT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
      3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 1949Z 262DEG 41KT 3266 8391 

$$

GAC021-079-193-225-269-122015-
/O.CON.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Macon GA-Bibb GA-Peach GA-Crawford GA-Taylor GA-
250 PM EST TUE FEB 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR NORTHEASTERN MACON...SOUTHWESTERN BIBB...CENTRAL PEACH...CRAWFORD
AND EAST CENTRAL TAYLOR COUNTIES...

At 249 PM EST, a severe thunderstorm was located near Lee Pope, or 7
miles southeast of Roberta, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Valley, Roberta, Marshallville, Reynolds, Saint Louis, Nakomis,
Hicks, Knoxville, Lizella, Lee Pope, Sandy Point, Horns and
Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
      3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 1949Z 262DEG 41KT 3266 8391 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
851 
WWUS52 KFFC 122008
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
308 PM EST TUE FEB 12 2019

GAC021-079-193-225-269-122018-
/O.EXP.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Macon GA-Bibb GA-Peach GA-Crawford GA-Taylor GA-
308 PM EST TUE FEB 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON...
SOUTHWESTERN BIBB...CENTRAL PEACH...CRAWFORD AND EAST CENTRAL TAYLOR
COUNTIES WILL EXPIRE AT 315 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
      3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 2008Z 262DEG 41KT 3269 8366 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 2:00 PM EST, 23 minutes earlier.

Area forecast discussion, Feb 12, 2:00 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 PM EST Tue Feb 12 2019

.SHORT TERM /Tonight through Wednesday Night/...

A cold front is expected to exit the area tonight. A line of heavy
showers and some brief thunderstorms are associated and will move across
the rest of the forecast area this afternoon and possibly early evening
before ending. Some strong gusty winds have been associated with
the line.

A much drier airmass will move over the area during the overnight
and continue the rest of the short term.

Forecast low temperatures are running about 2-6 degrees above normal
tonight and within a few degrees of normal Wednesday night.
Forecast high temperatures are running near to about 2-4 degrees
below normal for Wednesday.

BDL

.LONG TERM /Thursday through Tuesday/...

No significant changes made in the Long-Term Forecast period at this
time. Still looks like a wet pattern setting up across the region as
the upper flow remains fairly flat but active. Please see the
previous Long-Term Forecast discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

The long term portion begins in one of the few dry periods as
surface high resides right over the area through Thu morning. This
looks to be the coldest morning of the long term as good
radiational cooling setup allows for sub freezing conditions over
a good portion of the northern tier.

Zonal flow aloft means systems will move in quickly and often
beginning Fri. Already some differences creep into the models with
the GFS having a sharper trough and consequently more QPF. Have
used a blend for now which still yields likely pops for the
northern tier and chance for Central GA. More substantial system
in store for Sat as low pressure tracks across the Tennessee
Valley and drags a frontal boundary across the area and what looks
like a washout of a Sat for most areas.

With the zonal flow aloft not going away, we just never can really
get a clearing front through the area. Sunday looks like it could
be wet as well now, at least for Central GA with North GA possibly
clearing out early in the day. Enough instability present to
warrant inclusion of slight chance thunder for Sunday afternoon.
It should be noted that in the super long term, this pattern looks
to persist and has the chances of bringing copious amounts of
rainfall to portions of the area should models verify.

Deese

&&

.AVIATION...
18Z Update...
Most conditions MVFR or short improving to MVFR ceilings. Highly
variable conditions expected with a line of heavier showers and
possible brief thunderstorms with brief IFR conditions associated
possible. Conditions improve to VFR overnight.
Surface winds SSW 10-15kts with gusts up to around 25 kts,
becoming west 10-15 kts then diminishing some.

//ATL Confidence...18Z Update...
Low to Medium confidence for ceilings/vsbys associated with line
 of showers.
Medium to High confidence for winds.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          36  57  33  63 /  50   0   0   5
Atlanta         36  54  36  62 /  50   0   0   5
Blairsville     30  49  28  58 /  40   0   0   5
Cartersville    34  54  33  61 /  30   0   0   5
Columbus        39  59  35  64 /  50   0   0   5
Gainesville     35  53  34  61 /  50   0   0   5
Macon           39  59  34  65 /  50   0   0   5
Rome            34  54  33  61 /  20   0   0   5
Peachtree City  36  56  33  62 /  50   0   0   5
Vidalia         45  61  36  67 /  70   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...BDL
Hazardous weather outlook, Feb 12, 10:42 AM EST, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1042 AM EST Tue Feb 12 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1042 AM EST Tue Feb 12 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Patchy dense fog will continue to impact portions of eastern
Georgia through the rest of the morning hours.

A line of showers with isolated embedded thunderstorms will move
through the area through this afternoon and evening. Although
widespread severe weather is not anticipated, a few of the storms
could be strong producing damaging winds and heavy rainfall. An
isolated tornado cannot be ruled out, especially across portions
of west and central Georgia later this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated thunderstorms will be possible again on Sunday as a
series of storm systems move across the outlook area. In
addition, some localized flooding will be possible as the
potential for locally heavy rainfall will exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Feb 12, 1:39 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EST TUE FEB 12 2019

GAZ016-023>025-034-035-121915-
Hall GA-Banks GA-Jackson GA-Barrow GA-Gwinnett GA-White GA-
139 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR HALL...BANKS...JACKSON...
BARROW...GWINNETT AND SOUTHEASTERN WHITE COUNTIES UNTIL 215 PM EST...

At 139 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Cleveland to near Oakwood to near Lilburn...and moving east at 50
mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cleveland,
Homer, Duluth, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Norcross, Braselton, Auburn, Flowery Branch, Dacula, Oakwood and
Lula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3465 8366 3455 8362 3451 8367 3448 8365
      3443 8361 3449 8354 3446 8340 3442 8338
      3432 8339 3427 8335 3391 8365 3392 8368
      3389 8376 3393 8380 3388 8386 3386 8417
      3388 8422 3424 8395 3467 8374 3470 8364
TIME...MOT...LOC 1839Z 257DEG 43KT 3462 8370 3426 8388 3392 8413

WIND...50MPH
Special weather statement, Feb 12, 1:40 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EST TUE FEB 12 2019

GAZ102-103-121915-
Stewart GA-Webster GA-
140 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND WEBSTER COUNTIES
UNTIL 215 PM EST...

At 140 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Omaha, or 14 miles northwest of Lumpkin...
moving east at 50 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Seminole, Charles, Kimbrough, Florence
Marina State Park, Westville, Brooklyn, Omaha, Church Hill,
Centerpoint, Dumas, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3201 8504 3213 8506 3218 8501 3220 8496
      3221 8498 3222 8498 3222 8493 3223 8492
      3223 8482 3222 8480 3223 8480 3223 8462
      3219 8459 3219 8457 3218 8456 3217 8454
      3213 8453 3213 8448 3198 8445
TIME...MOT...LOC 1840Z 257DEG 43KT 3218 8500

WIND...50MPH
Special weather statement, Feb 12, 1:45 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EST TUE FEB 12 2019

GAZ069-078>080-089>092-121915-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-
Talbot GA-Muscogee GA-
145 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
NORTHEASTERN CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...NORTHERN
MARION...UPSON...TALBOT AND EASTERN MUSCOGEE COUNTIES UNTIL 215 PM
EST...

At 145 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Waverly
Hall to Upatoi to near Eelbeck/West Fort Benning...and moving east at
55 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Thomaston, Buena Vista, Butler, Hamilton, Talbotton, Waverly Hall,
Woodland, Junction City, Geneva, North Fort Benning, Lincoln Park,
Upatoi, Brantley, Ellerslie, Juniper, Rupert, Baughville, Oakland,
Howard and Logtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3232 8487 3251 8481 3275 8487 3291 8417
      3280 8415 3269 8420 3268 8412 3260 8410
      3250 8413 3241 8419 3240 8425 3233 8426
TIME...MOT...LOC 1845Z 261DEG 49KT 3269 8477 3253 8473 3240 8477

WIND...50MPH
Special weather statement, Feb 12, 1:53 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EST TUE FEB 12 2019

GAZ037-046>049-056>059-068-070-071-121930-
Butts GA-Morgan GA-Lamar GA-Walton GA-Rockdale GA-Monroe GA-
Jasper GA-Spalding GA-Oconee GA-Newton GA-Pike GA-Henry GA-
153 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...LAMAR...
WALTON...ROCKDALE...MONROE...JASPER...SPALDING...OCONEE...NEWTON...
NORTHERN PIKE AND HENRY COUNTIES UNTIL 230 PM EST...

At 153 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Harbin
to Hidden Valley Park to near Hollonville...and moving southeast at
40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Griffin, McDonough, Conyers, Monroe, Covington, Barnesville, Jackson,
Madison, Forsyth, Watkinsville, Monticello, Zebulon, Stockbridge,
Loganville, Hampton, Lovejoy, Locust Grove, Social Circle, Oxford and
Porterdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3325 8451 3326 8443 3335 8438 3335 8435
      3343 8435 3344 8429 3365 8425 3363 8424
      3362 8411 3372 8406 3393 8380 3389 8376
      3394 8358 3387 8334 3333 8359 3314 8375
      3313 8382 3310 8379 3289 8396 3315 8451
TIME...MOT...LOC 1853Z 309DEG 34KT 3394 8390 3359 8421 3320 8446

WIND...50MPH
Special weather statement, Feb 12, 2:15 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EST TUE FEB 12 2019

GAZ080-081-091>094-103-104-121945-
Macon GA-Schley GA-Peach GA-Taylor GA-Sumter GA-Marion GA-
Crawford GA-Webster GA-
215 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...SUMTER...SOUTHEASTERN MARION...SOUTHERN CRAWFORD AND WEBSTER
COUNTIES UNTIL 245 PM EST...

At 215 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Howard
to Kimbrough...and moving east at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Americus, Fort Valley, Buena Vista, Butler, Ellaville, Oglethorpe,
Preston, Byron, Montezuma, Marshallville, Reynolds, Plains, Ideal,
Andersonville, Weston, Sumter, Putnam, Seminole, New Era and La
Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3197 8444 3192 8446 3192 8466 3207 8464
      3215 8464 3216 8465 3218 8463 3219 8464
      3256 8443 3256 8441 3261 8441 3264 8438
      3268 8437 3263 8376 3225 8396 3218 8403
      3214 8402 3191 8414 3192 8434 3187 8434
TIME...MOT...LOC 1915Z 275DEG 40KT 3255 8439 3200 8466

WIND...50MPH
Local storm report, Feb 12, 2:20 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     2 NNE RIVERDALE         33.60N  84.41W
02/12/2019                   CLAYTON            GA   COUNTY OFFICIAL

            CLAYTON COUNTY EMERGENCY SERVICES REPORTED SEVERAL
            TREES AND POWER LINES BLOWN DOWN AROUND THE LAUREL PARK
            APARTMENTS ALONG GEORGIA HIGHWAY 85 ON THE NORTH SIDE OF
            RIVERDALE.

&&

EVENT NUMBER FFC1900018

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:35 AM ESTDense Fog AdvisoryFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 58 more7 hr
Feb 12, 11:01 AM ESTSpecial Weather StatementFFCFloyd29 min
Feb 12, 12:27 PM ESTSpecial Weather StatementFFCHeard33 min
Feb 12, 12:49 PM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Lumpkin26 min
Feb 12, 1:01 PM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more29 min
Feb 12, 1:16 PM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Gwinnett, Hall, Lumpkin, White29 min
Feb 12, 1:22 PM ESTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Talbot23 min
Feb 12, 1:36 PM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more24 min
Feb 12, 1:36 PM ESTTornado WarningFFCClayton, DeKalb, Henry, Rockdale24 min
Feb 12, 1:39 PM ESTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, White36 min
Feb 12, 1:40 PM ESTSpecial Weather StatementFFCStewart, Webster35 min
Feb 12, 1:45 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Talbot, Taylor, Upson30 min
Feb 12, 1:53 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Morgan and 5 more37 min
Feb 12, 1:54 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 2 more36 min
Feb 12, 2:15 PM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Sumter, Taylor and 1 more30 min
Feb 12, 2:26 PM ESTSpecial Weather StatementFFCButts, Clarke, Jasper, Lamar, Madison, Monroe and 4 more49 min
Feb 12, 2:52 PM ESTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Twiggs and 1 more23 min
Feb 12, 3:11 PM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 3 more49 min
Feb 12, 3:14 PM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Houston, Jones, Laurens and 2 more46 min
Feb 12, 4:00 PM ESTSpecial Weather StatementFFCDodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more30 min
Feb 12, 4:29 PM ESTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Montgomery, Toombs and 1 more31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.